# SDR CA100831003

- Difficulty date: August 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

POWER ROLLBACK DURING REVENUE FLIGHT IN CLOUDY, MOIST ENVIRONMENT WITH ANTI-ICE ON, BOTH ENGINES ROLLED BACK TO 86 PERCENT.  PILOT TURNED ANTI-ICE OFF AND BOTH ENGINES PARAMETERS CAME BACK TO NORMAL. REMAINDER OF FLIGHT WAS UNEVENTFUL.
